arrow
Volume 25, Number 4
Previous Issue Next Issue

G. Dziuk & C. M. Elliott

J. Comp. Math., 25 (2007), pp. 385-407.

Preview Full PDF 2029 21418 Abstract

Ming Wang, Zhong-Ci Shi & Jinchao Xu

J. Comp. Math., 25 (2007), pp. 408-420.

Preview Full PDF 1800 20554 Abstract

Hongkai Zhao

J. Comp. Math., 25 (2007), pp. 421-429.

Preview Full PDF 1921 21172 Abstract

Chao Yang & Jiachang Sun

J. Comp. Math., 25 (2007), pp. 430-439.

Preview Full PDF 1835 20921 Abstract

Mohammed Seaïd

J. Comp. Math., 25 (2007), pp. 440-457.

Preview Full PDF 1967 20456 Abstract

Deyue Zhang & Fuming Ma

J. Comp. Math., 25 (2007), pp. 458-472.

Preview Full PDF 1826 20616 Abstract

Ghulam Mustafa & Jiansong Deng

J. Comp. Math., 25 (2007), pp. 473-484.

Preview Full PDF 1825 21218 Abstract

Min Yang

J. Comp. Math., 25 (2007), pp. 485-496.

Preview Full PDF 1850 20339 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard